MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT
Model Number KTCCNP40
Medical Device Problem Codes Unstable (1667); Loss of Osseointegration (2408); Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening tibia; instability , malalignment and pain.Revision njr number: 4394823.Side: l.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10192146
Report Number3010536692-2020-00412
Device Sequence Number835875
Product Code HRY
UDI-Device IdentifierM684KTCCNP401
UDI-PublicM684KTCCNP401
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP40
Device Catalogue NumberKTCCNP40
Device Lot Number1563808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;